# SDR ASMF201610001

- Difficulty date: August 6, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 45,162 hours, 21,357 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 23,662 hours, 11,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE RIGHT ENGINE REACHED 4.0 UNITS OF VIBRATION AND DURING CRUISE THE VIBRATION WAS STABILIZED IN 2.9 UNITS   MAINTENANCE PERSONNEL PERFORMED A RIGHT ENGINE VIBRATION, VIBRATION HIGH SYSTEM CHECK IAW FIM 71-05 TASK 808 PROCEDURE, NO DAMAGE WAS FOUND; TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803 AND TEST 7 VIBRATION SURVEY WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
